# SDR FDEA200906262310

- Difficulty date: June 26, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING SKIN ON FUSELAGE SKIN BETWEEN STATION 1768 AND 1778, RBL 5 INCHES   APPROX BULIGING SKIN BETWEEN STA 1768 AND 1778 FOUND EXFOLIATED.  SKIN REPAIRED IAW EA F-5330-131073.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
